Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pull-backs of formation projectors


Author: Mark P. Hale
Journal: Proc. Amer. Math. Soc. 60 (1976), 61-64
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1976-0432753-7
MathSciNet review: 0432753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Pull-backs for the projectors associated with a formation of finite solvable groups are constructed. An application is given to the construction of certain interesting formations.


References [Enhancements On Off] (What's this?)

  • [1] R. W. Carter, Normal complements of nilpotent self-normalizing subgroups, Math. Z. 78 (1962), 149-150. MR 26 #221. MR 0142652 (26:221)
  • [2] J. B. Derr, Generalized Sylow tower groups, Pacific J. Math. 32 (1970), 633-642. MR 41 #6975. MR 0262367 (41:6975)
  • [3] A. Fattahi, On generalizations of Sylow tower groups, Pacific J. Math. 45 (1973), 453-478. MR 47 #6857. MR 0318310 (47:6857)
  • [4] D. Gorenstein, Finite groups, Harper and Row, New York, 1968. MR 38 #229. MR 0231903 (38:229)
  • [5] M. P. Hale, Jr., Normally closed saturated formations, Proc. Amer. Math. Soc. 33 (1972), 337-342. MR 45 #365. MR 0291271 (45:365)
  • [6] B. Huppert, Endliche Gruppen. I, Grundlehren Math. Wiss., Band 134, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 0224703 (37:302)
  • [7] -, Zur Theorie der Formationen, Arch. Math. (Basel) 19 (1968), 561-574 (1969). MR 39 #5697. MR 0244382 (39:5697)
  • [8] J. G. Thompson, Automorphisms of solvable groups, J. Algebra 1 (1964), 259-267. MR 30 #3920. MR 0173710 (30:3920)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0432753-7
Keywords: Formation, solvable group, projector
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society